# SDR FDEA200910093522

- Difficulty date: October 9, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 46,180 hours, 10,280 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74062
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE FOUND CORROSION AT XORS 97 AFT OF FWD EDGE 6 INCHES.  REPAIRED AS PER E.A. NR 1-5710-132239, REPAIR CLASSIFIED AS MAJOR   AS PER GMM 6-2-100, REVISION 108.
